# SDR DXTA2025093005123

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N860QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000113
- Aircraft time: 1,674 hours, 1,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE IS BINDING CAUSING IT TO REQUIRE EXTRA FORCE TO CLOSE FROM INSIDE CABIN.  ABLE TO DUPLICATE FAULT & REMOVED THE STAIRS FROM ACFT TO GAIN ACCESS TO DOOR HANDLE INNER LINKAGES: PERFORMED A GVI THE DOOR LATCH STRIKERS FOUND THAT LT MIDDLE DOOR LATCH STRIKER HAS SIGNS OF LATCH PINS WAS RUBBING AGAINST INNER PART OF DOOR LATCH STRIKER. PERFORMED GVI OF RT SIDE OF THE MIDDLE DOOR LATCH PIN HOUSING WAS RUBBING TOGETHER & STIFF. LUBRICATED THE DOOR LATCH PINS HOUSING AND ASSCOSIATED PARTS, LET SIT FOR A FEW MINUTES AND OPERATED THE CABIN DOOR HANDLE AND FOUND TO HAVE A SMOOTH TRANSITION FROM OPEN TO CLOSED POSITION.  INSTALLED THE STEPS BACK ON DOOR DONE IAW AMM 52-10-05 OPS CHECK IS GOOD.
